# SDR SWAA2014100932800

- Difficulty date: October 7, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 13,797 hours, 8,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY PACKS IAW AMM.
